On the convergence of a fourth order evolution equation to the Allen–Cahn equation

Karali, Georgia and Ricciardi, Tonia (2010) On the convergence of a fourth order evolution equation to the Allen–Cahn equation. Nonlinear Analysis: Theory, Methods & Applications, 72 (11). pp. 4271-4281. ISSN 0362546X

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1016/j.na.2010.02.003
Item Type: Article
Depositing User: Dr. Georgios Dimitrakakis
Date Deposited: 05 Sep 2011 15:04
Last Modified: 05 Sep 2011 15:04
URI: http://preprints.acmac.uoc.gr/id/eprint/5

Actions (login required)

View Item View Item